# SDR ABXR2020050600027

- Difficulty date: April 27, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,819 hours, 26,355 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 140T23043
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR "T" SECTION OF ALC DOOR 10" FROM AFT EDGE, 24" FROM TOP EDGE.REMOVED AND REPLACED INTERIOR "T" SECTION OF ALC 3RD FROM TOP USING 140T2604-3 IAW BOEING DWG# 140T2604.
